doi: 10.3934/dcdsb.2021253
Online First

Online First articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Online First publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Online First articles via the “Online First” tab for the selected journal.

The existence of time-dependent attractor for wave equation with fractional damping and lower regular forcing term

School of Mathematics and Statistics, Northwest Normal University, Lanzhou 730070, China

* Corresponding author

Received  April 2021 Revised  August 2021 Early access October 2021

Fund Project: Luo is supported by NSF grant(11961059) and "Innovation Star" of Gansu Provincial Department of Education (2021CXZX-206)

We investigate the well-posedness and longtime dynamics of fractional damping wave equation whose coefficient $ \varepsilon $ depends explicitly on time. First of all, when $ 1\leq p\leq p^{\ast\ast} = \frac{N+2}{N-2}\; (N\geq3) $, we obtain existence of solution for the fractional damping wave equation with time-dependent decay coefficient in $ H_{0}^{1}(\Omega)\times L^{2}(\Omega) $. Furthermore, when $ 1\leq p<p^{*} = \frac{N+4\alpha}{N-2} $, $ u_{t} $ is proved to be of higher regularity in $ H^{1-\alpha}\; (t>\tau) $ and show that the solution is quasi-stable in weaker space $ H^{1-\alpha}\times H^{-\alpha} $. Finally, we get the existence and regularity of time-dependent attractor.

Citation: Xudong Luo, Qiaozhen Ma. The existence of time-dependent attractor for wave equation with fractional damping and lower regular forcing term. Discrete & Continuous Dynamical Systems - B, doi: 10.3934/dcdsb.2021253
References:
[1]

J. ArrietaA. N. Carvalho and J. K. Hale, A damped hyperbolic equation with critical exponent, Comm. Partial Differential Equations, 17 (1992), 841-866.  doi: 10.1080/03605309208820866.  Google Scholar

[2]

A. V. Babin and M. I. Visik, Regular attractors of semigroups and evolution equations, J. Math. Pures Appl., 62 (1983), 441-491.   Google Scholar

[3]

S. M. BruschiA. N. CarvalhoJ. W. Cholewa and T. Dlotko, Uniform exponential dichotomy and continuity of attractors for singularly perturbed damped wave equations, J. Dynam. Differential Equations, 18 (2006), 767-814.  doi: 10.1007/s10884-006-9023-4.  Google Scholar

[4]

V. V. ChepyzhovM. Conti and V. Pata, A minimal approach to the theory of global attractor, Discrete Contin. Dyn. Syst., 32 (2012), 2079-2088.  doi: 10.3934/dcds.2012.32.2079.  Google Scholar

[5]

I. Chueshov and I. Lasiecka, Attractors of Evolution Equations, North-Holland, Amsterdam, 1992. Google Scholar

[6]

I. Chueshov and I. Lasiecka, Long-Time Behavior of Second Order Evolution Equations with Nonlinear Damping, Mem. Amer. Math. Soc. 2008.  Google Scholar

[7]

I. Chueshov and I. Lasiecka, Attractors for second-order evolution equations with a nonlinear damping, J. Dynam. Differential Equations, 16 (2004), 469-512.  doi: 10.1007/s10884-004-4289-x.  Google Scholar

[8]

M. Conti and V. Pata, On the time-dependent Cattaneo law in space dimension one, Appl. Math. Comput., 259 (2015), 32-44.  doi: 10.1016/j.amc.2015.02.039.  Google Scholar

[9]

M. ContiV. Pata and R. Temam, Attractors for process on time-dependent space, application to wave equation, J. Differential Equations, 255 (2013), 1254-1277.  doi: 10.1016/j.jde.2013.05.013.  Google Scholar

[10]

F. Di PlinioG. S. Duane and R. Temam, Time dependent attractor for the oscillon equation, Discrete Contin. Dyn. Syst., 29 (2011), 141-167.  doi: 10.3934/dcds.2011.29.141.  Google Scholar

[11]

O. A. Ladyzhenskaya, Attractors of nonlinear evolution problems with dissipation, J. Sov. Math., 40 (1988), 632-640.  doi: 10.1007/BF01094189.  Google Scholar

[12]

Q. MaJ. Wang and T. Liu, Time-dependent asymptotic behavior of the solution for wave equations with linear memory, Comput. Math. Appl., 76 (2018), 1372-1387.  doi: 10.1016/j.camwa.2018.06.031.  Google Scholar

[13]

V. Pata and S. Zelik, A remark on the damped wave equation, Commun. Pure Appl. Anal., 5 (2006), 611-616.  doi: 10.3934/cpaa.2006.5.611.  Google Scholar

[14]

V. Pata and S. Zelik, Smooth attractors for strongly damped wave equations, Nonlinearity, 19 (2006), 1495-1506.  doi: 10.1088/0951-7715/19/7/001.  Google Scholar

[15]

A. Savostianov, Strichartz estimates and smooth attractors for a sub-quintic wave equation with fractional damping in bounded domains, Adv. Differential Equations, 20 (2015), 495-530.   Google Scholar

[16]

A. Savostianov, Strichartz Estimates and Smooth Attractors of Dissipative Hyperbolic Equations, Doctoral dissertation, 2015. Google Scholar

[17]

J. Simon, Compact sets in the space $L^{p}(0, T;B), $, Ann. Mat. Pur. Appl., 146 (1987), 65-96.  doi: 10.1007/BF01762360.  Google Scholar

[18]

H. F. Smith and C. D. Sogge, Global strichartz estimates for non-trapping perturbations of the laplacian, Comm. Partial Differential Equations, 25 (2000), 2171-2183.  doi: 10.1080/03605300008821581.  Google Scholar

[19]

R. Temam, Infinite Dimensional Dynamical Systems in Mechanics and Physics, SpringerVerlag, New York, 1997.  Google Scholar

[20]

Z. YangZ. Liu and N. Feng, Longtime behavior of the semilinear wave equation with gentle dissipation, Discrete Contin. Dyn. Syst., 36 (2016), 6557-6580.  doi: 10.3934/dcds.2016084.  Google Scholar

show all references

References:
[1]

J. ArrietaA. N. Carvalho and J. K. Hale, A damped hyperbolic equation with critical exponent, Comm. Partial Differential Equations, 17 (1992), 841-866.  doi: 10.1080/03605309208820866.  Google Scholar

[2]

A. V. Babin and M. I. Visik, Regular attractors of semigroups and evolution equations, J. Math. Pures Appl., 62 (1983), 441-491.   Google Scholar

[3]

S. M. BruschiA. N. CarvalhoJ. W. Cholewa and T. Dlotko, Uniform exponential dichotomy and continuity of attractors for singularly perturbed damped wave equations, J. Dynam. Differential Equations, 18 (2006), 767-814.  doi: 10.1007/s10884-006-9023-4.  Google Scholar

[4]

V. V. ChepyzhovM. Conti and V. Pata, A minimal approach to the theory of global attractor, Discrete Contin. Dyn. Syst., 32 (2012), 2079-2088.  doi: 10.3934/dcds.2012.32.2079.  Google Scholar

[5]

I. Chueshov and I. Lasiecka, Attractors of Evolution Equations, North-Holland, Amsterdam, 1992. Google Scholar

[6]

I. Chueshov and I. Lasiecka, Long-Time Behavior of Second Order Evolution Equations with Nonlinear Damping, Mem. Amer. Math. Soc. 2008.  Google Scholar

[7]

I. Chueshov and I. Lasiecka, Attractors for second-order evolution equations with a nonlinear damping, J. Dynam. Differential Equations, 16 (2004), 469-512.  doi: 10.1007/s10884-004-4289-x.  Google Scholar

[8]

M. Conti and V. Pata, On the time-dependent Cattaneo law in space dimension one, Appl. Math. Comput., 259 (2015), 32-44.  doi: 10.1016/j.amc.2015.02.039.  Google Scholar

[9]

M. ContiV. Pata and R. Temam, Attractors for process on time-dependent space, application to wave equation, J. Differential Equations, 255 (2013), 1254-1277.  doi: 10.1016/j.jde.2013.05.013.  Google Scholar

[10]

F. Di PlinioG. S. Duane and R. Temam, Time dependent attractor for the oscillon equation, Discrete Contin. Dyn. Syst., 29 (2011), 141-167.  doi: 10.3934/dcds.2011.29.141.  Google Scholar

[11]

O. A. Ladyzhenskaya, Attractors of nonlinear evolution problems with dissipation, J. Sov. Math., 40 (1988), 632-640.  doi: 10.1007/BF01094189.  Google Scholar

[12]

Q. MaJ. Wang and T. Liu, Time-dependent asymptotic behavior of the solution for wave equations with linear memory, Comput. Math. Appl., 76 (2018), 1372-1387.  doi: 10.1016/j.camwa.2018.06.031.  Google Scholar

[13]

V. Pata and S. Zelik, A remark on the damped wave equation, Commun. Pure Appl. Anal., 5 (2006), 611-616.  doi: 10.3934/cpaa.2006.5.611.  Google Scholar

[14]

V. Pata and S. Zelik, Smooth attractors for strongly damped wave equations, Nonlinearity, 19 (2006), 1495-1506.  doi: 10.1088/0951-7715/19/7/001.  Google Scholar

[15]

A. Savostianov, Strichartz estimates and smooth attractors for a sub-quintic wave equation with fractional damping in bounded domains, Adv. Differential Equations, 20 (2015), 495-530.   Google Scholar

[16]

A. Savostianov, Strichartz Estimates and Smooth Attractors of Dissipative Hyperbolic Equations, Doctoral dissertation, 2015. Google Scholar

[17]

J. Simon, Compact sets in the space $L^{p}(0, T;B), $, Ann. Mat. Pur. Appl., 146 (1987), 65-96.  doi: 10.1007/BF01762360.  Google Scholar

[18]

H. F. Smith and C. D. Sogge, Global strichartz estimates for non-trapping perturbations of the laplacian, Comm. Partial Differential Equations, 25 (2000), 2171-2183.  doi: 10.1080/03605300008821581.  Google Scholar

[19]

R. Temam, Infinite Dimensional Dynamical Systems in Mechanics and Physics, SpringerVerlag, New York, 1997.  Google Scholar

[20]

Z. YangZ. Liu and N. Feng, Longtime behavior of the semilinear wave equation with gentle dissipation, Discrete Contin. Dyn. Syst., 36 (2016), 6557-6580.  doi: 10.3934/dcds.2016084.  Google Scholar

[1]

Jiayun Lin, Kenji Nishihara, Jian Zhai. Critical exponent for the semilinear wave equation with time-dependent damping. Discrete & Continuous Dynamical Systems, 2012, 32 (12) : 4307-4320. doi: 10.3934/dcds.2012.32.4307

[2]

Francesco Di Plinio, Gregory S. Duane, Roger Temam. Time-dependent attractor for the Oscillon equation. Discrete & Continuous Dynamical Systems, 2011, 29 (1) : 141-167. doi: 10.3934/dcds.2011.29.141

[3]

Pengyan Ding, Zhijian Yang. Well-posedness and attractor for a strongly damped wave equation with supercritical nonlinearity on $ \mathbb{R}^{N} $. Communications on Pure & Applied Analysis, 2021, 20 (3) : 1059-1076. doi: 10.3934/cpaa.2021006

[4]

Qingquan Chang, Dandan Li, Chunyou Sun. Random attractors for stochastic time-dependent damped wave equation with critical exponents. Discrete & Continuous Dynamical Systems - B, 2020, 25 (7) : 2793-2824. doi: 10.3934/dcdsb.2020033

[5]

Hongmei Cao, Hao-Guang Li, Chao-Jiang Xu, Jiang Xu. Well-posedness of Cauchy problem for Landau equation in critical Besov space. Kinetic & Related Models, 2019, 12 (4) : 829-884. doi: 10.3934/krm.2019032

[6]

Zhaojuan Wang, Shengfan Zhou. Random attractor for stochastic non-autonomous damped wave equation with critical exponent. Discrete & Continuous Dynamical Systems, 2017, 37 (1) : 545-573. doi: 10.3934/dcds.2017022

[7]

Fengjuan Meng, Chengkui Zhong. Multiple equilibrium points in global attractor for the weakly damped wave equation with critical exponent. Discrete & Continuous Dynamical Systems - B, 2014, 19 (1) : 217-230. doi: 10.3934/dcdsb.2014.19.217

[8]

Nobu Kishimoto, Minjie Shan, Yoshio Tsutsumi. Global well-posedness and existence of the global attractor for the Kadomtsev-Petviashvili Ⅱ equation in the anisotropic Sobolev space. Discrete & Continuous Dynamical Systems, 2020, 40 (3) : 1283-1307. doi: 10.3934/dcds.2020078

[9]

Nikolaos Bournaveas. Local well-posedness for a nonlinear dirac equation in spaces of almost critical dimension. Discrete & Continuous Dynamical Systems, 2008, 20 (3) : 605-616. doi: 10.3934/dcds.2008.20.605

[10]

Hongjie Dong, Dapeng Du. Global well-posedness and a decay estimate for the critical dissipative quasi-geostrophic equation in the whole space. Discrete & Continuous Dynamical Systems, 2008, 21 (4) : 1095-1101. doi: 10.3934/dcds.2008.21.1095

[11]

Myeongju Chae, Soonsik Kwon. Global well-posedness for the $L^2$-critical Hartree equation on $\mathbb{R}^n$, $n\ge 3$. Communications on Pure & Applied Analysis, 2009, 8 (6) : 1725-1743. doi: 10.3934/cpaa.2009.8.1725

[12]

Daniela De Silva, Nataša Pavlović, Gigliola Staffilani, Nikolaos Tzirakis. Global well-posedness for the $L^2$ critical nonlinear Schrödinger equation in higher dimensions. Communications on Pure & Applied Analysis, 2007, 6 (4) : 1023-1041. doi: 10.3934/cpaa.2007.6.1023

[13]

Keyan Wang. Global well-posedness for a transport equation with non-local velocity and critical diffusion. Communications on Pure & Applied Analysis, 2008, 7 (5) : 1203-1210. doi: 10.3934/cpaa.2008.7.1203

[14]

Maurizio Grasselli, Vittorino Pata. On the damped semilinear wave equation with critical exponent. Conference Publications, 2003, 2003 (Special) : 351-358. doi: 10.3934/proc.2003.2003.351

[15]

Masahiro Ikeda, Ziheng Tu, Kyouhei Wakasa. Small data blow-up of semi-linear wave equation with scattering dissipation and time-dependent mass. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021011

[16]

Jin Takahashi, Eiji Yanagida. Time-dependent singularities in the heat equation. Communications on Pure & Applied Analysis, 2015, 14 (3) : 969-979. doi: 10.3934/cpaa.2015.14.969

[17]

Borys Alvarez-Samaniego, Pascal Azerad. Existence of travelling-wave solutions and local well-posedness of the Fowler equation. Discrete & Continuous Dynamical Systems - B, 2009, 12 (4) : 671-692. doi: 10.3934/dcdsb.2009.12.671

[18]

George Avalos. Concerning the well-posedness of a nonlinearly coupled semilinear wave and beam--like equation. Discrete & Continuous Dynamical Systems, 1997, 3 (2) : 265-288. doi: 10.3934/dcds.1997.3.265

[19]

Boris Kolev. Local well-posedness of the EPDiff equation: A survey. Journal of Geometric Mechanics, 2017, 9 (2) : 167-189. doi: 10.3934/jgm.2017007

[20]

Lin Shen, Shu Wang, Yongxin Wang. The well-posedness and regularity of a rotating blades equation. Electronic Research Archive, 2020, 28 (2) : 691-719. doi: 10.3934/era.2020036

2020 Impact Factor: 1.327

Metrics

  • PDF downloads (75)
  • HTML views (92)
  • Cited by (0)

Other articles
by authors

[Back to Top]